Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Taken medicines for constipation post appendicitis, have burning stinging pain in stomach area with pain at incision site. Help?

i have had a appendcitis a month ago and my bowels stopped working went back to er sent home with med to make them move but cont... to stop working without help from meds now i have a burning stinging pain in my stomach area much higher than where my sugery was upper right of stomach when i try to sit or stand like something is tearing in that area
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Well it can be caused by intraabdominal pathology due to surgical procedure. Abscessus or intraabd. collection can occur even few months after surgery especially after the open surgery. If your pain is associated with fever and muscle guarding then go to hospital and seek for help. But also your pain can be caused by bloating and gas in your intestines. Whene you take drugs then huge amounbt of gas goes through intestines and causes cramps. So you can wait till your digestion stabilizes and see if pain s gonna be persistant or not.
Wish you good health.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor